# SDR FDEA201807031604

- Difficulty date: June 29, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,887 hours, 18,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUT OF RIG. ON TOUCHDOWN ACARS AUTOCLOSED OUT. FOUND L1 DOOR HANDLE OUT OF CLOSED POSITION. INSPECTION OF THE L1 DOOR IAW AMM REF 52-11-00-5 FOUND ALL RIGGING TO BE OK, BUT FOUND OPEN HANDLE SECURE BOLTS LOOSE ALLOWING THE HANDLE TO MOVE. SECURED THE BOLTS AND NOW THE DOOR HANDLE OPERATES NORMAL IAW AMM REF 52-11-00-5.
